Extended and generalized fibonacci polynomials

Publication Type:
Journal Article
Citation:
International Journal of Mathematical Education in Science and Technology, 1995, 26 (2), pp. 296 - 300
Issue Date:
1995-01-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2011005576OK.pdf263.1 kB
Adobe PDF
Properties of two Fibonacci-type polynomials are considered here. One is based on an extension of the circular functions, and the other is developed from a generalization of the recurrence relation for the Fibonacci numbers. The properties considered are analogs of the classical relations between Fibonacci and Lucas numbers and Simson’s identity. © 1995 Taylor & Francis Group, LLC.
Please use this identifier to cite or link to this item: